# SDR QXEA200701783

- Difficulty date: November 29, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 2,024 hours, 1,890 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Flap Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA- FLIGHT 2431 - AFTER ENGINE START, RECEIVED A FLAP POWER CAUTION MESSAGE.  RETURNED TO THE GATE.  MAINTENANCE RESET THE CIRCUIT BREAKER AND COMPLIED WITH SERVICE LETTER 27-002.  CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
